MAUDE Adverse Event Report: COOK VASCULAR INC COOK-SWARTZ DOPPLER PROBE; ITX TRANSDUCER, ULTRASONIC, DIAGNOSTIC

COOK VASCULAR INC COOK-SWARTZ DOPPLER PROBE; ITX TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number N/A
Medical Device Problem Codes Detachment Of Device Component (1104); Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
The international customer reported that the cook-swartz doppler probe cuff prematurely disconnected after it had already been implanted in the patient.The device had to be removed and replaced with another probe to correct the condition.The customer confirmed that no harm came to the patient, but it was reportedly inconvenient for the staff involved.It is unknown if the product will be returned; as of the date of this report, no device has yet been received for evaluation.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed and no discrepancies were found.Device was not returned so no physical investigation could be conducted.Product literature was reviewed.This is a known failure mode of the device and will continue to be monitored according to established complaint monitoring procedures.A quality engineering risk assessment (qera) was completed and no risk reduction is necessary.A summary of the investigation has been sent to the complainant.

Brand Name
COOK-SWARTZ DOPPLER PROBE
Common Device Name
ITX TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
COOK VASCULAR INC
1186 montgomery lane
vandergrift PA 15690
MDR Report Key7133040
Report Number2522007-2017-00049
Device Sequence Number1068921
Product Code ITX
UDI-Device Identifier00827002213630
UDI-Public(01)00827002213630(17)200831(10)N149379
Combination Product (Y/N)N
PMA/510(K) Number
K022649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberDP-SDP001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2017
Supplement Date Received by Manufacturer11/27/2017
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1